# SDR R61A201501150030

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 18,929 hours, 15,001 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A STRONG BURNING ODOR IN THE COCKPIT.  RETURNED TO DEPARTURE, DID NOT DECLARE AN EMERGENCY AND LANDED AND TAXIED TO GATE WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT AND FOUND A HYDRAULIC LEAK AT THE NR 2 PYLON AT THE ENGINE DRIVEN PUMP.  MAINTENANCE R & R QUICK DISCONNECT IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
